# SDR CA090319004

- Difficulty date: March 3, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932210
- Condition: Cracked
- Location: Cockpit
- Part time: 11,614 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FLT CREW REPORTED THAT THE FOS SIDE WINDOW OUTER PLY SHATTERED DURING CLIMBOUT AT FL110.  ACFT RETURNED TO DEPARTURE AIRPORT AND LANDED WITHOUT FURTHER INCIDENT.  MX REMOVED AND REPLACED RT SIDE WINDOW AND PERFORMED LEAK CHECK. NO FURTHER DEFECTS NOTED. ACFT RETURNED TO SERVICE.
